# SDR DHL2006760002

- Difficulty date: June 22, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pressure Valve
- Part number: MS288892
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED GEAR DOOR LIGHT REMAINED ON AFTER T/O.  PERFORMED AB PROC LIGHT WENT OUT.  ALL INDICATIONS NORMAL.  FOUND NOSE STRUT FLAT, HIGH PRESSURE VALVE ASSY LEAKING.  REMOVED AND REPLACED VALVE ASSY PER M/M 32-21-01 AND SERVICE PER M/M 12-15-24.  OPS GOOD.  P/N MS28889-2.
